# SDR 2004UALA00629

- Difficulty date: June 29, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 55,112 hours, 6,175 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLIGHT RETURNED TO NARITA DUE TO FLAP PROBLEM.CREW HAD EICAS MESSAGE FLAPS PRIMARY, AND RT MIDSPAN INDICATION WENT TO RED, EACH SPEED INCREASE. THE CREW SENSED NO CONTROL PROBLEMS. NRTMM REPLACED THE NR 3 RT LE SLAT DRIVE UNIT. NO FURTHER HITS HAVE BEEN REPORTED.
